# SDR EISA20000162

- Difficulty date: September 9, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: G11331
- Condition: Cracked
- Location: Rt Wing Slat
- Component: Wing, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT I/B HOOK SEAL CUTOUT L/E SKIN HAS CRACKS BOTH CORNERS.  FABRICATED FILLER AND DOUBLER, PASSIVATED, PRIMED AND INSTALLED IAW B727-200 SRM 57-30-4 AND 51-30-2.
